MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Model Number AVFM06100
Medical Device Problem Codes Break (1069); Misfire (2532); Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, images and videos were provided for review.The investigation of the reported event is currently underway.Expiration date: 05/2023.Device pending return.
 
Event or Problem Description
It was reported that during a stent graft placement procedure, the stent was allegedly partially deployed.The procedure was completed by using another device.There was no reported patient injury.
 
Event or Problem Description
It was reported that during a stent graft placement procedure, the stent was allegedly partially deployed.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the delivery system without the stent was returned for evaluation.Even though the partial stent deployment could not be verified based on the device sample, malpositioning of the stent is documented based on x-rays provided.In addition, a force transmitting sheath of the delivery system was found broken, which is considered to have led to the reported deployment issues.Based on evaluation of the sample no indication for a manufacturing related cause could be found.Based on evaluation of the sample breakage of a force transmitting component of the delivery system is confirmed, which is considered to have led to the reported problems during deployment.In addition, malpositioning of the stent is documented on x-ray image material provided.However, a definite root cause for the event experienced by the customer could not be determined based on the information available.Labeling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.Regarding correct deployment the ifu states "(.) maintain a stationary hold on the white stability sheath during covered stent deployment (¿).Hold the white stability sheath as close as possible to the introducer without touching the dark brown moving catheter of the distal catheter assembly.Maintain the remainder of the white stability sheath (.) relaxed and avoid tension." regarding preparation and accessories, the ifu states: "pre-dilate the stenosis with a pta balloon catheter of appropriate length and diameter for the lesion to be treated." and states that a 0.035-inch (0.89 mm) guidewire of appropriate length and an introducer sheath with appropriate inner diameter is required.H10: d4 (expiration date: 05/2023), g3, h6 (device).H11: g1, h6 (method, result, conclusion).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key14020253
Report Number9681442-2022-00102
Device Sequence Number16802570
Product Code PFV
UDI-Device Identifier00801741106453
UDI-Public(01)00801741106453
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVFM06100
Device Catalogue NumberAVFM06100
Device Lot NumberANFS2295
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer07/25/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown